I had sculptra in my temples, my eyelid and eye is very sore and red. Can it cause me any problems?

Doctor Answers 2

Sculptra injections in the Temples

I love the results from Sculptra, especially in the temple area.  It is such a natural looking volumizer with great results.  I am concerned about the redness that you are describing around the eye.  It is possible that you have an infection and I would contact your treating physician to return to them for immediate evaluation.  It is so important to seek out a board certified dermatologist with a great deal of experience in facial injections for the best cosmetic results.

Sculptra Issues

Please return to the Physician who performed the procedure.  This may or may not be concerning, but should be evaluated.

Stephen Prendiville, MD
Fort Myers Facial Plastic Surgeon
4.8 out of 5 stars 82 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.